# SDR AALA202211305876

- Difficulty date: November 20, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,898 hours, 36,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 1L DOOR WILL NOT TEST AIRCRAFT LEFT.   REMOVED AND REPLACED BATTERY ASSEMBLY IN L1 DOOR OUTBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT PER CMM 25-60-02.
